# SDR AALA201904086001

- Difficulty date: April 6, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 58,699 hours, 23,776 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: 141A8371Y10
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED SHROUD PANEL ON THE R1 DOOR CUTOUT FRAME AT FORWARD LOWER CORNER STOP PAD FITTING AT UPPER OUTBOARD CORNER OF FITTING. REPLACED SHROUD PANEL PER AARD 51-00-05-1 AND EA 292456.
